GeekPolice Tech TutorialsLog in

 


[INACTIVE] NetUtils2016: PC badly affected after installing program

Share

descriptionRe: [INACTIVE] NetUtils2016: PC badly affected after installing program

more_horiz
When you're in the folder, press File > Change folder and search options... Press the tab View, and then under Advanced Settings:

-On Hidden Files and Folders, set it to Show hidden files, folders, and drives.
-Uncheck Hide extensions for known file types
-Uncheck Hide protected operating system files

Lastly, hit Apply and OK.

Once that's done, then try to browse for that file again, please, and see if it all works out this time.

descriptionRe: [INACTIVE] NetUtils2016: PC badly affected after installing program

more_horiz
Hello,
As this has taken so long to eradicate these problems, I now find that I am now at a point where i am no longer going to be at home for the foreseeable future and so i am going to leave my problem as it is and return to it when i am back here. I thank you for your advice and time in helping trying to fix a problem that obviously i have started by my use of dodgy and unsafe programs. Best regards

descriptionRe: [INACTIVE] NetUtils2016: PC badly affected after installing program

more_horiz
Thanks for letting me know. We will keep this open.

descriptionRe: [INACTIVE] NetUtils2016: PC badly affected after installing program

more_horiz
@aybsee - I appreciate if you still need time in order to get back to solving this issue; however, I did want to point out that you won an award for February: http://www.geekpolice.net/t30529-most-active-users-of-the-month-awards

We have a new award system on the forums, and it so happens that you were the most active non-staff member of our forum for February 2017. Smile...

Even though you are having an issue solved, we appreciate the contributions all of our members, staff or non-staff, make!

descriptionRe: [INACTIVE] NetUtils2016: PC badly affected after installing program

more_horiz
[adm]This topic has been judged inactive by the board administrator. Please private message any administrator or Security Officer to have it reopened. Everyone else start a new topic.[/adm]

descriptionRe: [INACTIVE] NetUtils2016: PC badly affected after installing program

more_horiz
Permissions in this forum:
You cannot reply to topics in this forum